MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 456.318S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.A product investigation was conducted.Visual inspection: the 11/130 dg ti can troch fixatn nl 170-s (part# 456.318s, lot# 98p9990) was returned and received at us cq.Upon visual inspection at cq, the device showed some surface scratches which would not contribute to the complaint condition.No other issues were observed with the returned device.Functional test: a functional assessment was not able to perform on the complaint device since the device was received without the relevant mating devices.As a result, the reported condition for device interaction could not be confirmed.Dimensional inspection: feature: proximal end outer diameter was measured and is conforming per relevant drawing.Feature: proximal end inner diameter was measured and is conforming per relevant drawing.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint was not confirmed since the device was returned by itself without the relevant mating devices so a functional assessment was not able to perform.Only some minor scratches were observed during visual inspection, which would not impact device functionality.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A device history record (dhr) review was conducted: manufacturing location: monument.Manufacturing date: 05-apr-2021.Expiration date: 28-feb-2030.Part number: 456.318s, 11mm/130 deg ti cann troch fixation nail 170mm-sterile.Lot number: 98p9990 (sterile).Lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, (b)(4) rev c met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 456.314.3, lock driver tfn.Lot number: 39p7142.Lot quantity: 200.Production order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final, met all inspection acceptance criteria.Part number: 456.315.2, 130 degree lock prong tfn.Lot number: 47p3830.Lot quantity: 112.Production order traveler met all inspection acceptance criteria.Inspection sheet, inspect 1 / final inspection, met all inspection acceptance criteria.Part number: 21069, tialnbri18.00.Lot number: h172232.Lot quantity: 2,952 lbs.Certificate of tests was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a procedure, nail would not properly thread onto connecting screw and insertion handle.Surgeon had to open a new nail in order to ensure the nail could be implanted properly.No patient consequence reported.This report is for 1 11mm/130 deg ti cann troch fixation nail 170mm-sterile.This is report 1 of 1 for complaint (b)(4).

Brand Name
11MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12380165
Report Number2939274-2021-04981
Device Sequence Number14610768
Product Code HSB
UDI-Device Identifier10886982226938
UDI-Public(01)10886982226938
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number456.318S
Device Catalogue Number456.318S
Device Lot Number98P9990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2021
Initial Report FDA Received Date08/27/2021
Patient Sequence Number1